[Cohomologie locale et
On donne un exemple d'un
We give an example of a
Accepté le :
Publié le :
Masaki Kashiwara 1 ; Niels Lauritzen 2
@article{CRMATH_2002__335_12_993_0, author = {Masaki Kashiwara and Niels Lauritzen}, title = {Local cohomology and $ \mathcal{D}$-affinity in positive characteristic}, journal = {Comptes Rendus. Math\'ematique}, pages = {993--996}, publisher = {Elsevier}, volume = {335}, number = {12}, year = {2002}, doi = {10.1016/S1631-073X(02)02616-X}, language = {en}, }
TY - JOUR AU - Masaki Kashiwara AU - Niels Lauritzen TI - Local cohomology and $ \mathcal{D}$-affinity in positive characteristic JO - Comptes Rendus. Mathématique PY - 2002 SP - 993 EP - 996 VL - 335 IS - 12 PB - Elsevier DO - 10.1016/S1631-073X(02)02616-X LA - en ID - CRMATH_2002__335_12_993_0 ER -
Masaki Kashiwara; Niels Lauritzen. Local cohomology and $ \mathcal{D}$-affinity in positive characteristic. Comptes Rendus. Mathématique, Volume 335 (2002) no. 12, pp. 993-996. doi : 10.1016/S1631-073X(02)02616-X. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02616-X/
[1] Localisation de
[2] R. Bezrukavnikov, I. Mirković, D. Rumynin, Localization of modules for a semisimple Lie algebra in prime characteristic, Preprint, | arXiv
[3] Dimension projective finie et cohomologie locale, Inst. Hautes Études Sci. Publ. Math., Volume 42 (1973), pp. 47-119
[4] Über Differentialoperatoren und
[5] On the vanishing of local cohomology modules, Invent. Math., Volume 102 (1990), pp. 73-95
[6] The Grothendieck–Cousin complex of an induced representation, Adv. Math., Volume 29 (1978), pp. 310-396
- D-affinity and rational varieties, Colloquium Mathematicum, Volume 164 (2021) no. 1, pp. 123-131 | DOI:10.4064/cm8085-1-2020 | Zbl:1489.14026
- On smooth projective D-affine varieties, IMRN. International Mathematics Research Notices, Volume 2021 (2021) no. 15, pp. 11889-11922 | DOI:10.1093/imrn/rnz370 | Zbl:1499.14035
- On the Frobenius direct image of the structure sheaf of a homogeneous projective variety, Journal of Algebra, Volume 512 (2018), pp. 160-188 | DOI:10.1016/j.jalgebra.2018.07.003 | Zbl:1408.14155
- Local cohomology modules supported at determinantal ideals, Journal of the European Mathematical Society (JEMS), Volume 18 (2016) no. 11, pp. 2545-2578 | DOI:10.4171/jems/648 | Zbl:1408.13047
- Generators and defining relations for the ring of differential operators on a smooth affine algebraic variety in prime characteristic, Journal of Algebra, Volume 323 (2010) no. 4, pp. 1036-1051 | DOI:10.1016/j.jalgebra.2009.11.028 | Zbl:1184.13074
- On the D-affinity of flag varieties in positive characteristic, Journal of Algebra, Volume 324 (2010) no. 6, pp. 1435-1446 | DOI:10.1016/j.jalgebra.2010.05.029 | Zbl:1221.14055
- A vanishing theorem for differential operators in positive characteristic, Transformation Groups, Volume 15 (2010) no. 1, pp. 227-242 | DOI:10.1007/s00031-010-9083-8 | Zbl:1202.14016
- A Beilinson-Bernstein theorem for arithmetic
-modules, Bulletin de la Société Mathématique de France, Volume 137 (2009) no. 2, pp. 159-183 | DOI:10.24033/bsmf.2572 | Zbl:1171.14014 - On the D-affinity of quadrics in positive characteristic, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 344 (2007) no. 6, pp. 377-382 | DOI:10.1016/j.crma.2007.01.023 | Zbl:1109.14019
- Computing the support of local cohomology modules, Journal of Symbolic Computation, Volume 41 (2006) no. 12, pp. 1328-1344 | DOI:10.1016/j.jsc.2006.09.001 | Zbl:1142.13018
- Global
-regularity of Schubert varieties with applications to -modules, Journal of the American Mathematical Society, Volume 19 (2006) no. 2, pp. 345-355 | DOI:10.1090/s0894-0347-05-00509-6 | Zbl:1098.14038 - On localization of
-modules, Representations of algebraic groups, quantum groups, and Lie algebras. AMS-IMS-SIAM joint summer research conference, Snowbird, UT, USA, July 11–15, 2004., Providence, RI: American Mathematical Society (AMS), 2006, pp. 43-62 | Zbl:1121.14041
Cité par 12 documents. Sources : zbMATH
Commentaires - Politique